# SDR SWIA2024F00617

- Difficulty date: May 15, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE GAUGE ON THE LEFT ENG. TR TORQUE BOX AT THE 2 O'CLOCK POSITION. (MARKED)      (C-CHECK RO 8/4/2024)    REMOVED GAUGE AND PERFORMED STEP 1 AND 2, ENSURED BLEND IS TO SMOOTH CONTOUR AND ENSURED DEPTH IS NO LESS THAN REPORTED , ENSURED NO BLENDED OVER FASTENERS PER (REO) 670-54-22-081 REV -- DATE 2024-06-13 . COMPLIED WITH 51-900-1002-SKY AND SEE CONTINUATION CARD FOR DETAILS
